PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 26 | 3 | 299-314
Tytuł artykułu

Mass transport problem and derivation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A characterization of the transport property is given. New properties for strongly nonatomic probabilities are established. We study the relationship between the nondifferentiability of a real function f and the fact that the probability measure $λ_{f*}:=λ◦(f*)^{-1}$, where f*(x):=(x,f(x)) and λ is the Lebesgue measure, has the transport property.
Rocznik
Tom
26
Numer
3
Strony
299-314
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-12-07
poprawiono
1999-04-13
Twórcy
  • UPRES-A. CNRS 6085, Analyse et Modèles Stochastiques, Université de Rouen, 76821 Mont Saint Aignan Cedex, France
  • UPRES-A. CNRS 6085, INSA de Rouen, Département de Génie Mathématiques, Place E. Blondel, 76131 Mont Saint Aignan Cedex, France
Bibliografia
  • [1] T. Abdellaoui et H. Heinich, Sur la distance de deux lois dans le cas vectoriel, C. R. Acad. Sci. Paris 319 (1994), 397-400.
  • [2] N. Belili, A theorem of stochastic representation related to the Monge-Kantorovich problem, Statist. Probab. Lett. 41 (1999), 139-143.
  • [3] C. L. Belna, M. J. Cargo, M. J. Evans and P. D. Humke, Analogues of the Denjoy-Young-Saks theorem, Trans. Amer. Math. Soc. 271 (1982), 253-260.
  • [4] Y. Brenier, Décomposition polaire et réarrangement monotone des champs de vecteurs, C. R. Acad. Sci. Paris 305 (1987), 805-808.
  • [5] Y. Brenier, The dual least action problem for an ideal incompressible fluid, Arch. Rational Mech. Anal. 122 (1991), 323-351.
  • [6] Y. Brenier, Polar factorization and monotone rearragement of vector-valued functions, Comm. Pure Appl. Math. 44 (1991), 375-417.
  • [7] A. Bruckner, Differentiation of Real Functions, CRM Monogr. Ser. 5, Amer. Math. Soc., 1994.
  • [8] J. A. Cuesta-Albertos and C. Matrán-Bea, Notes on the Wasserstein metric in Hilbert spaces, Ann. Probab. 17 (1989), 1264-1276.
  • [9] J. A. Cuesta-Albertos, C. Matrán-Bea and A. Tuero-Diaz, On lower bounds for the $L^2$-Wasserstein metric in a Hilbert space, J. Theoret. Probab. 9 (1996), 263-283.
  • [10] J. A. Cuesta-Albertos, C. Matrán-Bea and A. Tuero-Diaz, Propreties of the optimal maps for the $l^2$-Monge-Kantorovich transportation problem, preprint, 1996.
  • [11] C. Dellacherie et P. A. Meyer, Probabilités et potentiel, Hermann, Paris, 1983.
  • [12] A. Faure, Sur le théorème de Denjoy-Young-Saks, C. R. Acad. Sci. Paris 320 (1995), 415-418.
  • [13] W. Gangbo and R. J. McCann, The geometry of optimal transportation, Acta Math. 177 (1996), 113-161.
  • [14] K. M. Garg, Applications of Denjoy analogue. II: Local structure of level sets and Dini derivates. III: Distribution of various typical level sets, Acta Math. Acad. Sci. Hungar. 14 (1963), 183-195.
  • [15] H. Heinich et J. C. Lootgieter, Convergence des fonctions monotones, C. R. Acad. Sci. Paris 322 (1996), 869-874.
  • [16] L. V. Kantorovich, On the translocation of masses, C. R. (Doklady) Acad. Sci. URSS (N.S.) 37 (1942), 199-201.
  • [17] L. V. Kantorovich, On a problem of Monge, Uspekhi Mat. Nauk 3 (1948), 225-226 (in Russian).
  • [18] M. Knott and C. S. Smith, On the optimal transportation of distributions, J. Optim. Theory Appl. 52 (1987), 323-329.
  • [19] M. Knott and C. S. Smith, On Hoeffding-Fréchet bounds and cyclic monotone relations, J. Multivariate Anal. 40 (1992), 328-334.
  • [20] R. J. McCann, Existence and uniqueness of monotone measure-preserving maps, Duke Math. J. 80 (1995), 309-323.
  • [21] R. J. McCann, personal communication, 1996.
  • [22] G. Monge, Mémoire sur la théorie des déblais et des remblais, dans : Histoires de l'Académie Royale des Sciences de Paris, avec les mémoires de Mathématiques et de Physique pour la même année, 1781, 257-263.
  • [23] S. T. Rachev, The Monge-Kantorovich mass transference problem and its stochastic applications, Theory Probab. Appl. 29 (1984), 647-676.
  • [24] S. T. Rachev and L. Rüschendorf, A characterization of random variables with minimum $l^2$-distance, J. Multivariate Anal. 32 (1990), 48-54.
  • [25] S. T. Rachev and L. Rüschendorf, Mass Transportation Problems, Springer, New York, 1998.
  • [26] R. T. Rockafellar, Convex Analysis, Princeton Univ. Press, 1970.
  • [27] V. A. Rohlin, On the fundamental ideas of measure theory, Amer. Math. Soc. Transl. 71 (1952), 1-54.
  • [28] L. Rüschendorf, Fréchet bounds and their applications, in: S. Kotz, G. Dall'Aglio and G. Salinetti (eds.), Advances in Probability Distributions with Given Marginals: Beyond the Copulas, Kluwer, Dordrecht, 1991, 141-176.
  • [29] L. Rüschendorf, Optimal solutions of multivariate coupling problems, Appl. Math. (Warsaw) 23 (1995), 325-338.
  • [30] S. Saks, Sur les nombres dérivés des fonctions, Fund. Math. 5 (1924), 98-104.
  • [31] A. Tuero-Diaz, On the stochastic convergence of representations based on Wasserstein metrics, Ann. Probab. 21 (1993), 72-85.
  • [32] L. Zajiček, On the differentiation of convex functions in finite and infinite dimensional spaces, Czechoslovak Math. J. 29 (1979), 340-348.
  • [33] L. Zajiček, On the symmetry of Dini derivates of arbitrary functions, Comment. Math. Univ. Carolin. 22 (1981), 195-209.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv26i3p299bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.